# SDR AALA20050587

- Difficulty date: September 12, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200335001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  EMERGENCY LIGHT IN AFT TAIL COMPARTMENT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT IN AFT TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
